# SDR SWAA982746

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strip
- Condition: Corroded
- Location: Bs 1032
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED BULKHEAD SEAL RETAINING STRIP AT BS 1032, LBL 12, WL 209.5.  REMOVED ADH REPLACED PER BOEING SRM.
